# SDR DALA2022111407344

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,421 hours, 20,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND FWD OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED M573 BATTERY CHARGING TRAY IAW MM 33- 51-07.
